# SDR AALA202009179008

- Difficulty date: September 15, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 8,361 hours, 3,494 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF CONFIG WARNING UPON POWER UP ON RUNWAY.  REJECTED TAKE OFF AT LESS THAN 10 KNOTS.  UNABLE TO DETERMINE THE CAUSE.  FLAPS 5, SPEED BRAKE STOWED, LANDING GEAR GREEN, FLAPS GREEN, NO AMBER, NO RED LIGHTS, REJECTED TAKE OFF ARMED.  REFERRED TO QRH AND FLIGHT OPS MANUAL THEN RETURNED TO GATE.  FOUND FAULT 31-53007 (SPEED BRAKE HANDLE UP OR NOT SPEED BRAKE HANDLE DOWN) LOGGED ON PROX SWITCH ELECTRONICS UNIT.  FAULT 31-53007 NOT PRESENT IN PROX SWITCH ELECTRONICS UNIT.  OBTAINED CODE 31-53010 (LEADING EDGE FLAPS NOT EXTENDED) FROM TAKE-OFF WARNING REPORT ON PROX SWITCH ELECTRONICS UNIT.  NO LATCH FAULTS PRESENT ON PROX SWITCH ELECTRONICS UNIT OR FLAP/SLAT ELECTRONIC UNIT.  OK FOR SERVICE.  REF FIM 32-09-00 AND 27-51-00.
